# SDR UIA0506

- Difficulty date: June 14, 2005
- Submitted: June 15, 2005
- Operation: General aviation
- Aircraft: N15225
- Make and model: Dhav DHC8311
- Aircraft serial: 405
- Aircraft time: 18,427 hours, 36,955 cycles
- Engine: Pwa PW123
- Engine time: 18,002 hours, 35,166 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Packing
- Part number: ST3367009WE
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSIT CHECK FOUND FUEL LEAKING FROM NR 1 ENG.  DETAILED INSPECTION FOUND FUEL MANIFOLD PACKING BROKEN IAW AMM 71-01-40.  REPLACED NEW ONE AND IAW AMM 71-00-00 ENG RUNUP CHECK CONDITION NORMAL, NO FUEL LEAK FIND.
